# SDR YENA201611221018

- Difficulty date: November 22, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 24,830 hours, 15,323 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, THE CREW REPORTED THE NR 2 ENGINE HAD A COMPRESSOR STALL. THE ENGINE WAS SHUT DOWN IAW THE QRH. THE CREW DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.   PERFORMED A VISUAL INSPECTION OF THE RT ENGINE. NO DAMAGE NOTED PERFORMED AMM TASK 72-00-00-810-321 AND 72-00-00-200-003. VIBRATIONS VERIFIED TO BE WITHIN LIMITS IAW ENGINE SHUTDOWN THRU CMC INTEROGATION.
